Translator Disclaimer
15 January 2001 The conformal boundary and the boundary of the convex core
R. D. Canary
Duke Math. J. 106(1): 193-207 (15 January 2001). DOI: 10.1215/S0012-7094-01-10616-9

Abstract

In this note we investigate the relationship between the conformal boundary at infinity of a hyperbolic 3-manifold and the boundary of its convex core. In particular, we prove that the length of a curve in the conformal boundary gives an upper bound on the length of the corresponding curve in the boundary of the convex core.

Citation

Download Citation

R. D. Canary. "The conformal boundary and the boundary of the convex core." Duke Math. J. 106 (1) 193 - 207, 15 January 2001. https://doi.org/10.1215/S0012-7094-01-10616-9

Information

Published: 15 January 2001
First available in Project Euclid: 13 August 2004

zbMATH: 1012.57021
MathSciNet: MR1810370
Digital Object Identifier: 10.1215/S0012-7094-01-10616-9

Subjects:
Primary: 57M50
Secondary: 30F40, 30F45

Rights: Copyright © 2001 Duke University Press

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.106 • No. 1 • 15 January 2001
Back to Top